Hypoelliptic second order differential equations

Lars Hörmander The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331335

Acta Mathematica, 119, (1), 147-171, 1967.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 284 downloads ] [ 0 comments ]
@inproceedings{lars1967hypoelliptic,
  title={Hypoelliptic second order differential equations},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213279884044},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={147-171},
  year={1967},
}
Lars Hörmander. Hypoelliptic second order differential equations. 1967. Vol. 119. In Acta Mathematica. pp.147-171. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213279884044.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved